advertisement
Question
Posted by: scorpio | 2007/07/30

meds

Doc, I am concerned. I want to come off my medication (Venlor XR) because of various side effects. However, my shrink has now put me on Remeron, to take with Venlor to combat these side effects. Would it be best to take it or should I go for a second opinion. It just seems like doctors want you to carry on with meds regardless, even though raising the concern of side effects and wanting to come off gradually. I have been on meds for about 18 months now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Velor is rather a powerful AD, but especially at the higher doses for which this is true, can indeed have unpleasant side-effects. I have no experience at all of combining Remeron with Venlor, nor have I seen good evidence that Remeron is an ideal medication to use to reduce any side-effects of reducing Venlor. Your shrink surely ought to have advised you in some detail of what side-effects might be likely versus possible versus unlikely, and in what way Remeron would help this.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement